| Catalog Number |
367671 |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/18/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medical device expiration date: unknown.Device manufacture date: unknown.Investigation summary: bd had not received samples or photos for evaluation.Additionally, bd was unable to determine the specific lot number associated with this complaint; therefore, a review of the device history record could not be conducted.This complaint is unable to be confirmed.If additional information is made available, this complaint will be reopened to assess the level of investigation needed.Our business team regularly reviews the collected data for identification of emerging trends.
Event or Problem Description
It was reported when using the bd vacutainer® sodium heparinn (nh) 33 usp blood collection tubes, the device experienced abnormal additive.The following information was provided by the initial reporter.The customer stated: customer called to ask if the tubes they have of sodium heparin glass are okay to use because the additive is pulled at the bottom, sorta flaky.
Additional Manufacturer Narrative
Event or Problem Description